MAUDE Adverse Event Report: COOK INC Turbo-Ject; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC Turbo-Ject; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G55884
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device name- turbo-ject over-the-wire single lumen peripherally inserted central venous catheter set.(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The customer reported that the picc was found to be leaking eight days after implantation.It was removed and replaced with a peripheral iv catheter.Upon inspection, it was found to be cracked between the catheter and hub.No part of the device was left in the patient, and there were no further injuries aside from the replacement procedure.

Brand Name
Turbo-Ject
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6875271
Report Number1820334-2017-03117
Device Sequence Number1323794
Product Code LJS
UDI-Device Identifier00827002558847
UDI-Public(01)00827002558847(17)171216(10)NS6420713
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG55884
Device Catalogue NumberUPICS-3.0-CT-OTW-1110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/19/2017
Patient Sequence Number1